# SDR UPS03840360

- Difficulty date: March 2, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 565174759
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LT UPPER HORIZONTAL STAB SKIN IS CRACKED AND CORRODED AREAS MARKED BETWEEN XE 77 TO XE 99.879.  REMOVED, FABRICATED AND REPLACED SKIN PANEL ASSY BETWEEN XE 75.672 TO XE149 IAW DWG 5651747, 8110-3 APPROVED SAA SK 880-658, UPS ENGINEERING FILE NUMBER DC8-55-20012 AND SRM 51-1-21.
